# SDR DALA1244230927

- Difficulty date: June 14, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 62,534 hours, 47,494 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1136
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE WITH CORROSION BS 1136 BETWEEN L29R AND L29L IN BILGE AREA OF AFT CARGO COMPARTMENT.  FOUND OUT OF LIMITS.  FABRICATED AND INSTALLED NEW SHEAR TIE AND REPAIR SPLICE IAW SRM 51-30-5.
